# SDR QXEA200700459

- Difficulty date: March 6, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,357 hours, 27,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 531 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LIGHT CORROSION ON STRINGER SPLICE AT STATION X 531.50 AND STRINGER 25R.  REPAIRED IAW SRM 51-40-00, AND 51-40-11.
